On a combinatorical problem of K. Zarankiewicz
Colloquium Mathematicum, Tome 11 (1963) no. 1, pp. 81-84
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_11_1_81_84,
author = {S. Zn\'am},
title = {On a combinatorical problem of {K.} {Zarankiewicz}},
journal = {Colloquium Mathematicum},
pages = {81--84},
year = {1963},
volume = {11},
number = {1},
doi = {10.4064/cm-11-1-81-84},
language = {pl},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-11-1-81-84/}
}
S. Znám. On a combinatorical problem of K. Zarankiewicz. Colloquium Mathematicum, Tome 11 (1963) no. 1, pp. 81-84. doi: 10.4064/cm-11-1-81-84
Cité par Sources :